# SDR USAA960554

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: 'T' Cap
- Condition: Corroded
- Location: Bs 996
- Part time: 72,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING AIRCRAFT VISIT, FOUND CORROSION AND DOUBLER DRILLED HOLES AT STATION 996 'T' CAP AT LONGERON 26 LEFT.  TRIM OUT, CLEANED UP HOLES AND INSTALLED DOUBLER PER EA 58531 REV 'A'.  (M)
